Peter L. Guo (郭龙)

Preprints

  1. Richardson tableaux and noncrossing partial matchings
    [arxiv:2511.15094]

  2. with Mingyang Kang, Jiaji Liu
    Hybrid Grothendieck polynomials
    [arxiv:2505.19072]

  3. with Zhuowei Lin
    Schubert polynomials and patterns in permutations
    [arxiv:2412.02932v1]

  4. with Neil J.Y. Fan, Changjian Su, and Rui Xiong
    A Pieri type formula for motivic Chern classes of Schubert cells in Grassmannians
    [arxiv:2402.04500v1]

  5. with Neil J.Y. Fan and Nicolas Y. Liu
    An Involution on Semistandard Skyline Fillings
    [arxiv:2010.08156]

  6. with Neil J.Y. Fan and Sophie C.C. Sun
    Bumpless Pipedreams, Reduced Word Tableaux and Stanley Symmetric Functions
    [arxiv:1810.11916]

Publications

  1. with Neil J.Y. Fan, Changjian Su, and Rui Xiong
    Chern classes of open projected Richardson varieties and of affine Schubert cells
    International Mathematics Research Notices, 2025, no. 19, 25pp.
    [arxiv:2501.16172v1]

  2. with Neil J.Y. Fan and Rui Xiong
    Pieri and Murnaghan–Nakayama type rules for Chern classes of Schubert cells
    Selecta Mathematica, To appear.
    [arxiv:2211.06802v1]

  3. with Zhuowei Lin and Simon C.Y. Peng
    Zero-one dual characters of flagged Weyl modules
    Canadian Journal of Mathematics, DOI: https://doi.org/10.4153/S0008414X2510120X.
    [arxiv:2411.10933v1]

  4. with Neil J.Y. Fan and Rui Xiong
    Bumpless pipedreams meet puzzles
    Advances in Mathematics 463 (2025), Paper No. 110113, 29 pp.
    [arxiv:2309.00467] [journal version]

  5. with Neil J.Y. Fan and Nicolas Y. Liu
    Complements of Schubert polynomials
    Advances in Applied Mathematics 157 (2024), Paper No. 102691, 16 pp.
    [arxiv:2001.03922] [journal version]

  6. with Neil J.Y. Fan
    Poincare polynomials of odd diagram classes
    SIAM Journal on Discrete Mathematics 36 (2022), 2225–2237.
    [arxiv:2110.04723] [journal version]

  7. with Neil J.Y. Fan
    Upper bounds of Schubert polynomials
    Science China Mathematics 65 (2022), 1319–1330.
    [arxiv:1909.07206v2] [journal version]

  8. with Neil J.Y. Fan
    Set-valued Rothe tableaux and Grothendieck polynomials
    Advances in Applied Mathematics 128 (2021), 102203.
    [arxiv:1908.04164] [journal version]

  9. with Neil J.Y. Fan
    Vertices of Schubitopes
    Journal of Combinatorial Theory, Series A 177 (2021), 105311.
    [arxiv:1910.02816] [journal version]

  10. with Neil J.Y. Fan, Simon C.Y. Peng and Sophie C.C. Sun
    Lattice points in the Newton polytopes of Key polynomials
    SIAM Journal on Discrete Mathematics 34 (2020), 1281-1289.
    [arxiv:1911.07650] [journal version]

  11. with Neil J.Y. Fan
    A note on specializations of Grothendieck polynomials
    Discrete Mathematics 343 (2020), 111877.
    [arxiv:1811.11596v2] [journal version]

  12. with Sophie C.C. Sun
    Identities on factorial Grothendieck polynomials
    Advances in Applied Mathematics 111 (2019), 101933.
    [arxiv:1812.04390v1] [journal version]

  13. with Jack C.D. Zhao and Michael X.X. Zhong
    Proof of a conjecture of Morales-Pak-Panova on reverse plane partitions
    Advances in Applied Mathematics 108 (2019), 45-66.
    [arxiv:1711.03048] [journal version]

  14. with Neil J.Y. Fan and Sophie C.C. Sun
    Proof of a conjecture of Reiner-Tenner-Yong on barely set-valued tableaux
    SIAM Journal on Discrete Mathematics 33 (2019), 189-196.
    [arxiv:1807.08292] [journal version]

  15. with Neil J.Y. Fan and Grace L.D. Zhang
    On parabolic Kazhdan-Lusztig R-polynomials for the symmetric group
    Journal of Pure and Applied Algebra 221 (2017), 237-250.
    [arxiv:1501.04275] [journal version]

  16. with William Y.C. Chen, Alan J.X. Guo, Harry H.Y. Huang and Thomas Y.H. Liu
    s-Inversion sequences and P-partitions of type B
    SIAM Journal on Discrete Mathematics 30 (2016), 1632-1643.
    [arxiv:1310.5313] [journal version]

  17. with William Y.C. Chen and Sabrina X.M. Pang
    Vacillating Hecke tableaux and linked partitions
    Mathematische Zeitschrift 281 (2015), 661-672.
    [arxiv:1405.3849] [journal version]

  18. with William Y.C. Chen
    Equivalence classes of full-dimensional 0/1-polytopes with many vertices
    Discrete & Computational Geometry 52 (2014), 630-662.
    [arxiv:1101.0410] [journal version]

  19. with William Y.C. Chen, Neil J.Y. Fan, Alan J.X. Guo, Harry H.Y. Huang and Michael X.X. Zhong
    Combinatorial proof of the inversion formula on the Kazhdan-Lusztig R-Polynomials
    Mathematische Zeitschrift 277 (2014), 1017-1025.
    [arxiv:1304.0061] [journal version]

  20. with William Y.C. Chen and Oliver X.Q. Gao
    q-Hook length formulas for signed labeled forests
    Advances in Applied Mathematics 51 (2013), 563-582.
    [arxiv:1004.1811] [journal version]

  21. with William Y.C. Chen
    Oscillating rim hook tableaux and colored matchings
    Advances in Applied Mathematics 48 (2012), 393-406.
    [arxiv:1105.4306] [journal version]

  22. with William Y.C. Chen and Oliver X.Q. Gao
    On Han's hook length formulas for trees
    The Electronic Journal of Combinatorics 18 (2011), #P155.
    [arxiv:1103.4068] [journal version]

  23. with William Y.C. Chen and Oliver X.Q. Gao
    Hook Length formulas for trees by Han's expansion
    The Electronic Journal of Combinatorics 16 (2009), #R62.
    [arxiv:0903.3342v1] [journal version]